# SDR SIMA200500905

- Difficulty date: January 4, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION MAINTENANCE FOUND THE FORWARD STRAP AT FRAME 14 CORRODED ON THE UPPER SURFACE.  REPAIRED SILL IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502484) (K)
